# SDR SWAA2016082455097

- Difficulty date: August 18, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A82344
- Condition: Damaged
- Location: Scuff Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD SCUFF PLATE ATTACH ANGLE DAMAGED.  R & R THE ATTACH ANGLE IAW SRM & DWG.
